# SDR 2007FA0000299

- Difficulty date: March 26, 2007
- Submitted: April 6, 2007
- Operation: General aviation
- Aircraft: N2470N
- Make and model: Cessna 172S
- Aircraft serial: 172S10070
- Engine: Lyc IO360L2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050011849
- Condition: Chafed
- Location: Fuel System
- Part time: 400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUEL LINE PN 05001( 8-49, FUEL RETURN  LINE TO RESERVOIR WORN BY RUBBING ON NOSE STEERING ROD JUST BEHIND FIREWALL.  INSTALLED NEW LINE SO AS NOT TO RUB ON STEERING.  INSTALLED SPIRAL WRAP ON AREA WHERE RUBBING HAD OCCURRED.  NOTE: FUEL LINE WAS WORN TO POINT OF LEAKING.  RECOMMEND INSPECTING NEW AC FOR PROPER LINE INSTALLATION.  (K)
